# SDR A6WA201305154201

- Difficulty date: May 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 27,109 hours, 25,801 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON SELECTION OF LANDING GEAR TO THE UP POSITION RECEIVED A GEAR DISAGREE WARN MSG WITH A NOSE GEAR INDICATION OF RED.  RAN QRH AND PULLED MAIN GEAR EXTENSION HANDLE- NOSE INDICATION THEN TURNED GREEN AND SHOWED ALL 3 DOWN AND LOCKED.  FOUND PSEU CODES DOWNLOCK 1 NEAR AND DOWNLOCK 2 FAR REPLACED NLG DRAG BRACE AND UPLOCK ASSY PER AMM 32-33-05 AND 32-21-05.  NLG EXTENDS AND RETRACTS AND INDICATES NORMALLY RII-185.
